Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2012, Article ID 516476, 28 pages
http://dx.doi.org/10.1155/2012/516476
Research Article

Three Positive Periodic Solutions to Nonlinear Neutral Functional Differential Equations with Parameters on Variable Time Scales

Department of Mathematics, Yunnan University, Yunnan, Kunming 650091, China

Received 20 October 2011; Revised 19 December 2011; Accepted 25 December 2011

Academic Editor: Laurent Gosse

Copyright © 2012 Yongkun Li and Chao Wang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. M. Bohner and A. Peterson, Dynamic Equations on Time Scales, An Introduction with Applications, Birkhäuser Boston, Boston, Mass, USA, 2001. View at Zentralblatt MATH
  2. V. Lakshmikantham, S. Sivasundaram, and B. Kaymakcalan, Dynamic Systems on Measure Chains, vol. 370 of Mathematics and its Applications, Kluwer Academic, Dodrecht, The Netherlands, 1996. View at Zentralblatt MATH
  3. V. Lakshmikantham and A. S. Vatsala, “Hybrid systems on time scales. Dynamic equations on time scales,” Journal of Computational and Applied Mathematics, vol. 141, no. 1-2, pp. 227–235, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  4. S. Sivasundaram, “Stability of dynamic systems on the time scales,” Nonlinear Dynamics and Systems Theory, vol. 2, no. 2, pp. 185–202, 2002. View at Google Scholar · View at Zentralblatt MATH
  5. M. U. Akhmet and M. Turan, “The differential equation on time scales through impulsive differential equations,” Nonlinear Analysis, vol. 65, no. 11, pp. 2043–2060, 2006. View at Publisher · View at Google Scholar
  6. M. U. Akhmet and M. Turan, “Differential equations on variable time scales,” Nonlinear Analysis, vol. 70, no. 3, pp. 1175–1192, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  7. M. U. Akhmet, “Perturbations and Hopf bifurcation of the planar discontinuous dynamical system,” Nonlinear Analysis, vol. 60, no. 1, pp. 163–178, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  8. E. Akalin and M. U. Akhmet, “The principles of B-smooth discontinuous flows,” Computers & Mathematics with Applications, vol. 49, no. 7-8, pp. 981–995, 2005. View at Publisher · View at Google Scholar
  9. M. U. Akhmetov and N. A. Perestyuk, “The comparison method for differential equations with impulse action,” Differential Equations, vol. 26, no. 9, pp. 1079–1086, 1990. View at Google Scholar · View at Zentralblatt MATH
  10. Y. M. Dib, M. R. Maroun, and Y. N. Raffoul, “Periodicity and stability in neutral nonlinear differential equations with functional delay,” Electronic Journal of Differential Equations, vol. 142, pp. 1–11, 2005. View at Google Scholar · View at Zentralblatt MATH
  11. J. K. Hale and S. M. Verduyn Lunel, Introduction to Functional-Differential Equations, vol. 99, Springer, New York, NY, USA, 1993.
  12. K. Gopalsamy, X. Z. He, and L. Z. Wen, “On a periodic neutral logistic equation,” Glasgow Mathematical Journal, vol. 33, no. 3, pp. 281–286, 1991. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  13. K. Gopalsamy and B. G. Zhang, “On a neutral delay logistic equation,” Dynamics and Stability of Systems, vol. 2, no. 3-4, pp. 183–195, 1987. View at Google Scholar · View at Zentralblatt MATH
  14. I. Győri and F. Hartung, “Preservation of stability in a linear neutral differential equation under delay perturbations,” Dynamic Systems and Applications, vol. 10, no. 2, pp. 225–242, 2001. View at Google Scholar
  15. Y. Li, “Positive periodic solutions of periodic neutral Lotka-Volterra system with state dependent delays,” Journal of Mathematical Analysis and Applications, vol. 330, no. 2, pp. 1347–1362, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  16. M. N. Islam and Y. N. Raffoul, “Periodic solutions of neutral nonlinear system of differential equations with functional delay,” Journal of Mathematical Analysis and Applications, vol. 331, no. 2, pp. 1175–1186, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  17. Y. N. Raffoul, “Periodic solutions for neutral nonlinear differential equations with functional delay,” Electronic Journal of Differential Equations, vol. 102, pp. 1–7, 2003. View at Google Scholar · View at Zentralblatt MATH
  18. Y. N. Raffoul, “Periodic solutions for scalar and vector nonlinear difference equations,” Panamerican Mathematical Journal, vol. 9, no. 1, pp. 97–111, 1999. View at Google Scholar · View at Zentralblatt MATH
  19. T. R. Ding, R. Iannacci, and F. Zanolin, “On periodic solutions of sublinear Duffing equations,” Journal of Mathematical Analysis and Applications, vol. 158, no. 2, pp. 316–332, 1991. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  20. C. Wang, Y. Li, and Y. Fei, “Three positive periodic solutions to nonlinear neutral functional differential equations with impulses and parameters on time scales,” Mathematical and Computer Modelling, vol. 52, no. 9-10, pp. 1451–1462, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  21. R. W. Leggett and L. R. Williams, “Multiple positive fixed points of nonlinear operators on ordered Banach spaces,” Indiana University Mathematics Journal, vol. 28, no. 4, pp. 673–688, 1979. View at Publisher · View at Google Scholar · View at Zentralblatt MATH